Funding sources: No funding sources.
Anorectal necrosis after paracetamol abuse
Article first published online: 13 JAN 2014
© 2013 British Association of Dermatologists
British Journal of Dermatology
Volume 170, Issue 1, pages 217–218, January 2014
How to Cite
Streit, E., Gholam, P., Hadaschik, E. and Hartschuh, W. (2014), Anorectal necrosis after paracetamol abuse. British Journal of Dermatology, 170: 217–218. doi: 10.1111/bjd.12595
Conflict of interest: none declared.
- Issue published online: 13 JAN 2014
- Article first published online: 13 JAN 2014
- Accepted manuscript online: 19 AUG 2013 10:27AM EST
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.